Top answers from doctors based on your search:
Disclaimer

hormonal cystic acne causes

A 31-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Facial acne: Pituitary tumors which affect hormonal functions are rare. Facial acne is usually a function of fluctuations in estrogen production, and that is not ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old member asked:
Dr. Paxton Daniel
39 years experience Radiology
Possible: Sertoli-leydig cell tumors and germ cell tumors may rarely produce elevated circulating levels of androgen. One sign of that happening is acne.
A 21-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
Forget lab: Any birth control? Normal menses? This is genetics and hormones, often due to certain progesterones used for birth control. Spironolactone 100mg daily ... Read More
1
1 thank
A member asked:
Dr. Donald Shenenberger
25 years experience Dermatology
Dermatology: Have you ever seen a dermatologist? I would certainly recommend this to reduce the possibility of scarring. Diet modification is not likely to do any ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Maybe: Let the prescribing physician determine the appropriate dose. If you are self-medicating, be aware that what you're going is very dangerous -- someone ... Read More
A 38-year-old female asked:
Dr. Vitaliy Krol
19 years experience Infectious Disease
Cyst: no antibiotic is the best and most of the time cystic lesion like you describe may need to be lanced and drained, try some warm compresses also, it ma ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. James Okamoto
29 years experience Family Medicine
No: Accutane should not be combined with Retin A unless directed by your dermatologist. Accutane will dry your skin and Retin A will exacerbate that.
1
1 thank
A 20-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Itchy, burning ..: You MUST have your primary doctor refer you to a Dermatologist (skin specialist). Hope all goes well. Please keep me posted.
A 41-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Plan B: acne?: "Plan B", or "emergency contraception" is basically the same as taking a birth control pill. It is not 100% effective in any case, but hormonal medic ... Read More
A 30-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Yes: This can indeed make your cervical lymph nodes swell. You also need to know that all acne is manageable nowadays, and if you have cystic acne that you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month